Alert archive / South Carolina / Frost Advisories in 2006

Frost Advisory 1, NWS Columbia, SC

March 3, 200611 counties in South Carolina; 5 counties in Georgia

NWS Columbia, SC issued this frost advisory at Mar 3, 2006, 3:09 PM EST for 11 counties in South Carolina; 5 counties in Georgia. It took effect at Mar 4, 2006, 3:00 AM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Mar 3, 2006, 3:09 PM EST (20:09 UTC)
In effect from
Mar 4, 2006, 3:00 AM EST
Expired
Mar 4, 2006, 9:00 AM EST
In force
6 hr
Issued by
NWS Columbia, SC

Counties Burke County, GA, Columbia County, GA, Lincoln County, GA, McDuffie County, GA, Richmond County, GA, Aiken County, SC, Bamberg County, SC, Barnwell County, SC, Calhoun County, SC, Clarendon County, SC, Edgefield County, SC, Lexington County, SC, McCormick County, SC, Richland County, SC, Saluda County, SC, Sumter County, SC

The radar

The Columbia radar (KCAE), 54 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 8.2 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2006-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2006-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -97 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1899 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
-97 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KCAE 032009
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
309 PM EST FRI MAR 3 2006

...FREEZE WARNING TONIGHT FOR THE NORTHERN MIDLANDS AND FROST
ADVISORY FOR TONIGHT FOR THE CENTRAL MIDLANDS AND THE CENTRAL
SAVANNAH RIVER AREA OF GEORGIA...

.A COLD FRONT OFF THE COAST HAS ALLOWED COOLER AIR TO FILTER INTO
THE REGION. LOW TEMPERATURES TONIGHT ARE EXPECTED TO DROP TO
AROUND FREEZING WITH SOME AREAS GOING BELOW FREEZING NORTH OF
COLUMBIA. JUST ABOVE FREEZING TEMPERATURES ARE EXPECTED SOUTHWARD
INTO THE CENTRAL MIDLANDS AND PORTIONS OF THE CENTRAL SAVANNAH
RIVER AREA AS WELL INCLUDING COLUMBIA AND AUGUSTA. EVEN COLDER
TEMPERATURES ARE EXPECTED SATURDAY NIGHT. AGRICULTURAL INTERESTS
SHOULD REMAIN ALERT FOR ANY UPDATES TO THIS SITUATION.

SCZ015-016-020>022-029-040415-
/O.UPG.KCAE.FZ.A.0001.060304T0800Z-060304T1400Z/
/O.NEW.KCAE.FZ.W.0001.060304T0800Z-060304T1400Z/
LANCASTER-CHESTERFIELD-NEWBERRY-FAIRFIELD-KERSHAW-LEE-
INCLUDING THE CITIES OF...LANCASTER...ELGIN...CHERAW...PAGELAND...
NEWBERRY...WINNSBORO...CAMDEN...LUGOFF...BISHOPVILLE
309 PM EST FRI MAR 3 2006

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST SATURDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

GAZ040-063>065-077-SCZ018-025>028-030-031-035>038-041-040415-
/O.NEW.KCAE.FR.Y.0001.060304T0800Z-060304T1400Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-MCCORMICK-EDGEFIELD-
SALUDA-LEXINGTON-RICHLAND-AIKEN-SUMTER-BARNWELL-ORANGEBURG-
CALHOUN-CLARENDON-BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...MCCORMICK...
EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...WEST COLUMBIA...
CAYCE...LEXINGTON...RED BANK...COLUMBIA...AIKEN...NORTH AUGUSTA...
SUMTER...BARNWELL...WILLISTON...BLACKVILLE...ORANGEBURG...
ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...DENMARK
309 PM EST FRI MAR 3 2006

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST SATURDAY. 

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

BARLOW
3 follow-up statements
000 
WWUS72 KCAE 040222
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
922 PM EST FRI MAR 3 2006

...FREEZE WARNING TONIGHT FOR THE NORTHERN MIDLANDS AND FROST
ADVISORY FOR TONIGHT FOR THE CENTRAL MIDLANDS AND THE CENTRAL
SAVANNAH RIVER AREA OF GEORGIA...

.A COLD FRONT OFF THE COAST HAS ALLOWED COOLER AIR TO FILTER INTO
THE REGION. LOW TEMPERATURES TONIGHT ARE EXPECTED TO DROP TO
AROUND FREEZING WITH SOME AREAS GOING BELOW FREEZING NORTH OF
COLUMBIA. JUST ABOVE FREEZING TEMPERATURES ARE EXPECTED SOUTHWARD
INTO THE CENTRAL MIDLANDS AND PORTIONS OF THE CENTRAL SAVANNAH
RIVER AREA AS WELL INCLUDING COLUMBIA AND AUGUSTA. EVEN COLDER
TEMPERATURES ARE EXPECTED SATURDAY NIGHT. AGRICULTURAL INTERESTS
SHOULD REMAIN ALERT FOR ANY UPDATES TO THIS SITUATION.

SCZ015-016-020>022-029-041030-
/O.CON.KCAE.FZ.W.0001.060304T0800Z-060304T1400Z/
LANCASTER-CHESTERFIELD-NEWBERRY-FAIRFIELD-KERSHAW-LEE-
INCLUDING THE CITIES OF...LANCASTER...ELGIN...CHERAW...PAGELAND...
NEWBERRY...WINNSBORO...CAMDEN...LUGOFF...BISHOPVILLE
922 PM EST FRI MAR 3 2006

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST
SATURDAY...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

GAZ040-063>065-077-SCZ018-025>028-030-031-035>038-041-041030-
/O.CON.KCAE.FR.Y.0001.060304T0800Z-060304T1400Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-MCCORMICK-EDGEFIELD-
SALUDA-LEXINGTON-RICHLAND-AIKEN-SUMTER-BARNWELL-ORANGEBURG-
CALHOUN-CLARENDON-BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...MCCORMICK...
EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...WEST COLUMBIA...
CAYCE...LEXINGTON...RED BANK...COLUMBIA...AIKEN...NORTH AUGUSTA...
SUMTER...BARNWELL...WILLISTON...BLACKVILLE...ORANGEBURG...
ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...DENMARK
922 PM EST FRI MAR 3 2006

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EST
SATURDAY...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$
000 
WWUS72 KCAE 040812
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
312 AM EST SAT MAR 4 2006

SCZ015-016-020>022-029-041400-
/O.NEW.KCAE.FZ.W.0002.060305T0800Z-060305T1400Z/
/O.CON.KCAE.FZ.W.0001.000000T0000Z-060304T1400Z/
LANCASTER-CHESTERFIELD-NEWBERRY-FAIRFIELD-KERSHAW-LEE-
INCLUDING THE CITIES OF...LANCASTER...ELGIN...CHERAW...PAGELAND...
NEWBERRY...WINNSBORO...CAMDEN...LUGOFF...BISHOPVILLE
312 AM EST SAT MAR 4 2006

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EST SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING.

EXPECT FREEZING TEMPERATURES EARLY THIS MORNING. 

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED ANOTHER FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST SUNDAY MORNING.

EXPECT FREEZING TEMPERATURES AGAIN LATE SATURDAY NIGHT AND EARLY
SUNDAY MORNING. LIGHT WINDS WILL LEAD TO AREAS OF FROST. 

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

GAZ040-063>065-077-SCZ018-025>028-030-031-035>038-041-041400-
/O.NEW.KCAE.FZ.A.0002.060305T0800Z-060305T1400Z/
/O.CON.KCAE.FR.Y.0001.000000T0000Z-060304T1400Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-MCCORMICK-EDGEFIELD-
SALUDA-LEXINGTON-RICHLAND-AIKEN-SUMTER-BARNWELL-ORANGEBURG-
CALHOUN-CLARENDON-BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...MCCORMICK...
EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...WEST COLUMBIA...
CAYCE...LEXINGTON...RED BANK...COLUMBIA...AIKEN...NORTH AUGUSTA...
SUMTER...BARNWELL...WILLISTON...BLACKVILLE...ORANGEBURG...
ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...DENMARK
312 AM EST SAT MAR 4 2006

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING. 

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH EARLY SUNDAY
MORNING.

NEAR FREEZING TEMPERATURES ARE EXPECTED AGAIN LATE SATURDAY NIGHT
AND EARLY SUNDAY MORNING. LIGHT WINDS WILL ALSO LEAD TO SCATTERED 
FROST.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$
000 
WWUS72 KCAE 041347
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
847 AM EST SAT MAR 4 2006

SCZ015-016-020>022-029-042200-
/O.EXP.KCAE.FZ.W.0001.000000T0000Z-060304T1400Z/
/O.CON.KCAE.FZ.W.0002.060305T0800Z-060305T1400Z/
LANCASTER-CHESTERFIELD-NEWBERRY-FAIRFIELD-KERSHAW-LEE-
INCLUDING THE CITIES OF...LANCASTER...ELGIN...CHERAW...PAGELAND...
NEWBERRY...WINNSBORO...CAMDEN...LUGOFF...BISHOPVILLE
847 AM EST SAT MAR 4 2006

...FREEZE WARNING WILL EXPIRE AT 9 AM EST THIS MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST
SUNDAY...

THE FREEZE WARNING WILL EXPIRE AT 9 AM EST THIS MORNING. A FREEZE
WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST SUNDAY. 

EXPECT FREEZING TEMPERATURES AGAIN LATE SATURDAY NIGHT AND EARLY
SUNDAY MORNING. LIGHT WINDS WILL LEAD TO AREAS OF FROST.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

GAZ040-063>065-077-SCZ018-025>028-030-031-035>038-041-042200-
/O.EXP.KCAE.FR.Y.0001.000000T0000Z-060304T1400Z/
/O.CON.KCAE.FZ.A.0002.060305T0800Z-060305T1400Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-MCCORMICK-EDGEFIELD-
SALUDA-LEXINGTON-RICHLAND-AIKEN-SUMTER-BARNWELL-ORANGEBURG-
CALHOUN-CLARENDON-BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...MCCORMICK...
EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...WEST COLUMBIA...
CAYCE...LEXINGTON...RED BANK...COLUMBIA...AIKEN...NORTH AUGUSTA...
SUMTER...BARNWELL...WILLISTON...BLACKVILLE...ORANGEBURG...
ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...DENMARK
847 AM EST SAT MAR 4 2006

...FROST ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SUNDAY MORNING...

THE FROST ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING. A FREEZE
WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING.

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH EARLY SUNDAY
MORNING.

NEAR FREEZING TEMPERATURES ARE EXPECTED AGAIN LATE SATURDAY NIGHT
AND EARLY SUNDAY MORNING. LIGHT WINDS WILL ALSO LEAD TO SCATTERED
FROST.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this frost advisory went out at Mar 3, 11:50 AM EST, 3 hours 19 minutes earlier.

Area forecast discussion, Mar 3, 11:50 AM EST, 3 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
1150 AM EST FRI MAR 3 2006

.SHORT TERM (REST OF TODAY)...
IN SPITE OF WK CCA WTH FULL SUN TEMPS WL RISE INTO MID TO UPR 60S
THS AFTN. HAVE UPDATE FCST TO RAISE TEMPS.

&&

.PREVIOUS DISCUSSION...
(ISSUED 326 AM EST FRI MAR 3 2006)

SHORT TERM (TODAY THROUGH SUNDAY)...
UPPER TROUGH WILL REMAIN ALONG OR JUST OFFSHORE THE EAST COAST WITH
A NW FLOW FOR OUR REGION THROUGH THE PERIOD. LEADING EDGE OF DRY
COLD FRONT ACROSS CENTRAL SC CURRENTLY...WITH SIGNIFICANT DEWPOINT
GRADIENT NOTED. TEMPERATURES STILL A LITTLE ON THE WARM SIDE
CURRENTLY...BUT EXPECTING SOME COLD ADVECTION TO KICK IN LATER
THIS MORNING. THE FRONT WILL CONTINUE TO SHIFT WELL TO OUR
SOUTH...WITH THE SURFACE HIGH PRESSURE CENTER MOVING INTO THE
GREAT LAKES REGION...WITH THE AXIS EXTENDING SOUTH INTO OUR REGION
BY LATE SAT/SUNDAY.

WE HAVE RESUMED OUR FREEZE/FROST PROGRAM FOR THE SPRING SEASON
ACROSS OUR FORECAST AREA. TEMPERATURES LATE TONIGHT/SATURDAY
MORNING APPEAR WILL REACH FREEZING AT LEAST ACROSS THE NORTHERN
TIER OF OUR FORECAST AREA...POSSIBLY INTO THE CENTRAL. WILL ISSUE
A FREEZE WATCH FOR THE NORTH AT THIS TIME. TEMPERATURES APPEAR
WILL BE COLDER SATURDAY NIGHT/SUNDAY MORNING...WITH LESS WIND.
FREEZE WARNINGS/FROST ADVISORIES MAY BE REQUIRED LATER...AND MAY
INCLUDE AREAS FURTHER SOUTH.

LONG TERM (SUNDAY NIGHT THROUGH THURSDAY)...
NO CHANGES MADE. GFS MAINTAINS UPPER RIDGE ACROSS THE CENTRAL
US...WITH UPPER TROUGHINESS ALONG THE EAST COAST. GFS BRINGS UPPER
ENERGY/SURFACE LOW ACROSS THE REGION MONDAY...BUT MOISTURE APPEARS
LIMITED IN NW UPPER FLOW. GFS INDICATES SIGNIFICANT UPPER HEIGHT
RISES ACROSS THE SE US WED/THU...WITH HEIGHT FALLS WESTERN
US...AND IS TRENDING UP WITH TEMPS. LATER MODEL RUNS WILL HAVE TO
BE EXAMINED FOR CONSISTENCY...AND ADJUSTMENTS CAN BE MADE LATER
WHEN CONFIDENCE WARRANTS.

AVIATION...
COLD FRONT CURRENTLY MOVING THROUGH THE CWA AT THIS TIME. SKIES
ARE CURRENTLY CLEAR...AND THESE CONDITIONS ARE EXPECTED TO
CONTINUE OVER THE NEXT 24 HOURS. SURFACE WINDS WILL TURN FROM THE
WEST TO THE NORTH AS THE MORNING PROGRESSES. WINDS SHOULD REMAIN
BETWEEN 5 AND 10 KNOTS THROUGH THE PERIOD...WITH SOME GUSTS TO 15
KNOTS POSSIBLE DURING THE AFTERNOON.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
GA...NONE.
&&
Hazardous weather outlook, Mar 3, 4:48 AM EST, 10 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE COLUMBIA SC
448 AM EST FRI MAR 3 2006

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-040948-
AIKEN SC-BAMBERG SC-BARNWELL SC-BURKE GA-CALHOUN SC-CHESTERFIELD SC-
CLARENDON SC-COLUMBIA GA-EDGEFIELD SC-FAIRFIELD SC-KERSHAW SC-
LANCASTER SC-LEE SC-LEXINGTON SC-LINCOLN GA-MCCORMICK SC-MCDUFFIE GA-
NEWBERRY SC-ORANGEBURG SC-RICHLAND SC-RICHMOND GA-SALUDA SC-
SUMTER SC-
448 AM EST FRI MAR 3 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDLANDS OF SOUTH CAROLINA
AND THE CENTRAL SAVANNAH RIVER AREA OF GEORGIA.

.DAY ONE...TODAY AND TONIGHT
FREEZING TEMPERATURES MAY BE ENCOUNTERED LATE TONIGHT ACROSS
THE NORTHERN PORTIONS OF THE COUNTY WARNING AREA.  THIS INCLUDES
THE COUNTIES OF LANCASTER...CHESTERFIELD...NEWBERRY...FAIRFIELD...
KERSHAW...AND LEE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
FOR SATURDAY NIGHT...FREEZING TEMPERATURES MAY BE ENCOUNTERED
ACROSS THE ENTIRE COUNTY WARNING AREA.

FOR THE REMAINDER OF THE FORECAST PERIOD...NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 3:43 AM ESTFreeze WatchCAEChesterfield, Fairfield, Kershaw, Lee, Newberry29 hr
Mar 3, 3:09 PM ESTFreeze WarningCAEChesterfield, Fairfield, Kershaw, Lee, Newberry18 hr

Nearby

Frost Advisories in South Carolina, 2006Frost Advisories in Georgia, 2006Every frost advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.